# SDR ASAA2019062029804

- Difficulty date: June 20, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 46,787 hours, 13,903 cycles
- Engine: Cfmint CFM567B27
- Engine time: 46,787 hours, 13,903 cycles
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 46,787 hours, 13,903 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE: WHILE ACCOMPLISHING T/C 78472020, FOUND 1 HPT NOZZLE SEGMENT TO HAVE A .010" BURN THROUGH HOLE. SEGMENT IS DIRECTLY BEHIND BORO PORT S-15. THIS CONDITION IS PERMITTED PER ABOVE TASK CARD REF STEP 3.B. (6) (B)2), BUT, REQUIRES A REDUCED INTERVAL REINSPECT.  GROUNDED - YES. REMOVED & REPLACED #2 ENGINE, ESN 894523 REFERENCE LOG 12033094. DEFECT TRANSFERRED TO W/O 485792 N/R-00002.
